# SDR ASAA2014040707465

- Difficulty date: April 7, 2014
- Submitted: April 10, 2014
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 23,386 hours, 7,173 cycles
- System (JASC): 2430 · DC Generating System
- Part: Control Unit
- Part number: 115195214
- Part serial: 115195202085
- Condition: Warning Light
- Location: Ee Bay
- Part time: 38,322 hours, 13,466 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

PRIOR TO PUSH,  RECEIVED AN ELECTRIC LIGHT ON OVERHEAD ELECTRICAL PANEL STAYS ON W/ APU ON GROUND POWER.  ACFT GROUNDED.  ACCOMPLISHED ELECTRICAL LIGHT MESSAGE BITE PROCEDURE IAW FIM 24-31, TASK 801.  FOUND SPCU INOPERATIVE MAINT MESSAGE.  ACCOMP FIM 24-34, TASK 802.  RESET SPCU NORMAL, CLEARED SPCU MAINT MESSAGE. FAULT IS INTERMITTENT.  ACFT  OK FOR SVC.  TECH SERVICES REQUEST TO REPLACE SPCU FOR BENCH CHECK.  REPLACED SPCU. SPCU INSTALLATION TEST GOOD REF AMM 24-34-11.
